Decabolen side??? please help

  1. Decabolen side??? please help


    Hey guys, Iv been on decabolen (superdrol+Pheraplex+halodrol ya i know bad for liver) for 7 days now a 90mg ed(2 servings) and Im getting a weird side effect. Whenever I swollow anything thicker than water (food, milk, pills) Im getting a discomfort in my chest. The discomfort is almost like if you swollow to fast and get a burp stuck in your chest but not as painful. I guess thats the best way I can discribe it, or kinda like if you take a multivitamin without enuff water you get that f'ed up feeling in your esophagus.... its been going on for 2 days now and Im not even sure its related to the decabolen, Iv had a touch of the flu latly. I was just wondering if anybody has had this happen to them before or if anyone has any idea what is going on.
    oh my supporting sups are
    anabolic inovations life support
    fish and flax seed oil
    and extra milk thisle
    Thanks in advance for your help







    1/75 Rangers Lead The Way!!!


  2. nevermind.... it was just hartburn!!! hahaha
    •   
       

Similar Forum Threads

  1. Tren side effects Please help
    By Mudveins in forum Anabolics
    Replies: 39
    Last Post: 12-28-2016, 03:55 PM
  2. Replies: 91
    Last Post: 04-13-2016, 01:52 AM
  3. Having some bad sides on cycle. PLEASE HELP !
    By liftallday123 in forum Cycle Logs
    Replies: 10
    Last Post: 01-30-2014, 05:47 PM
  4. Superdrol-10 LGI-- Early sides, please help!
    By almostnatty in forum Anabolics
    Replies: 34
    Last Post: 10-12-2012, 11:15 AM
  5. MMV2, Methyl 1-d side effects, Help please
    By xmonsterv23x in forum Anabolics
    Replies: 8
    Last Post: 08-20-2010, 12:49 PM
Log in
Log in